RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 611–614 (Mi dan4719)  

This article is cited in 13 scientific papers (total in 13 papers)

MECHANICS

A new two-parameter family of phase portraits in the problem of the motion of a body in a medium

M. V. Shamolin

Lomonosov Moscow State University

Full text: PDF file (434 kB)

English version:
Doklady Mathematics, 1994, 39:8, 587–590

Bibliographic databases:
UDC: 517.925.42+531.552
Presented: А. Ю. Ишлинский
Received: 12.01.1994

Citation: M. V. Shamolin, “A new two-parameter family of phase portraits in the problem of the motion of a body in a medium”, Dokl. Akad. Nauk, 337:5 (1994), 611–614; Dokl. Math., 39:8 (1994), 587–590

Citation in format AMSBIB
\Bibitem{Sha94}
\by M.~V.~Shamolin
\paper A new two-parameter family of phase portraits in the problem of
the motion of a body in a medium
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 611--614
\mathnet{http://mi.mathnet.ru/dan4719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298329}
\zmath{https://zbmath.org/?q=an:0855.70014}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 8
\pages 587--590


Linking options:
  • http://mi.mathnet.ru/eng/dan4719
  • http://mi.mathnet.ru/eng/dan/v337/i5/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “The definition of relative robustness and a two-parameter family of phase portraits in the dynamics of a rigid body”, Russian Math. Surveys, 51:1 (1996), 165–166  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation”, Russian Math. Surveys, 54:5 (1999), 1042–1043  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Shamolin, “On limit sets of differential equations near singular critical points”, Russian Math. Surveys, 55:3 (2000), 595–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    5. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    6. M. V. Shamolin, “Dvizhenie tverdogo tela v soprotivlyayuscheisya srede”, Matem. modelirovanie, 23:12 (2011), 79–104  mathnet  mathscinet
    7. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    8. A. V. Andreev, M. V. Shamolin, “Matematicheskoe modelirovanie vozdeistviya sredy na tverdoe telo i novoe dvukhparametricheskoe semeistvo fazovykh portretov”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 109–115  mathnet
    9. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    10. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    11. M. V. Shamolin, “Sluchai integriruemosti, sootvetstvuyuschie dvizheniyu mayatnika na ploskosti”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 91–113  mathnet  elib
    12. M. V. Shamolin, “Sistemy s dissipatsiei: otnositelnaya grubost, negrubost razlichnykh stepenei i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 70–82  mathnet  crossref
    13. M. V. Shamolin, “Dvizhenie tverdogo tela s perednim konusom v soprotivlyayuscheisya srede: kachestvennyi analiz i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 83–108  mathnet  crossref
  • Number of views:
    This page:42
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020